MathSciNet Relay Station
MathSciNet bibliographic data
MR1150105 46E10 (32A22 44A10 46F15)
Epifanov, O. V. Duality of a pair of spaces of analytic functions of bounded growth. (Russian) Dokl. Akad. Nauk SSSR 319 (1991), no. 6, 1297--1300; translation in Soviet Math. Dokl. 44 (1992), no. 1, 314–317
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement